Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking medicine for sleep apnea and LPR. Feeling heaviness in head. Blood test normal. Prognosis?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
Last 6 months were a mess for me...My physical symptoms are scaring me.First of all I was diagnosed with sleep apnea.After I started using the machine my head feels very heavy and sometimes i feel dizzy too.I also got diagnosed with LPR which makes me very uncomfortable because I feel my throat is shutting down sometimes.It is interfering with my daily normal life and i keep on having these symptoms all day.I'm an active person and goes for 3-4 mile brisk walk 4 times every week.My blood reports and my stress test came normal too.Please tell me what is going on with me
Posted Tue, 26 Feb 2013 in General Health
Answered by Dr. Samik Basu 33 minutes later
Hi ,
Thank you for your query.
I think I have answered your answer earlier.
But heaviness of the head is complained by some people using the CPAP machine.This is when your ears or sinus are blocked due to allergies or cold and flu congestion then a pressure difference can develop between your different body cavities. This pressure difference will cause discomfort and even pain, similar to diving XXXXXXX into a pool.
Some people may find in the morning that they are experiencing gas or a bloated stomach after sleeping with the CPAP machine in place.
Kindly consult your respiratory physician about modification of pressure in the CPAP machine.
I think you should get well soon.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing you a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor